Jump to content
MadMed

MadMed: please help.. thx :)

Recommended Posts

MadMed

Some weird stuff is happening to me.. a mix of physical & mental symptoms that I need to ask if they can be part of wds from psy meds. I occasionally bleed spontaneously from my mouth, like this morning splat a load of blood.. this has happened every time I come off Neuroleptics.. I’ve got like numb almost dead feelings in my fingers, fore arms & calfs & the whole front of my brain feels numb.. I sometimes see double, my eyes are burning, hurt behind the eyes & water a lot.. I feel nauseous regularly, massive waves of fatigue, depression, sometimes confusion, mood swings & intence fear.

Share this post


Link to post
MadMed

I talked to my drs.. they refuse to allow me to choose what drugs to take so while I’m in hospital taking small doses of Lamicdal is not an option.. as far as I can tell they all suffer some form of superiority complex.. they consider themselves the experts not me.. so, I’m having to look at other options.. I’ve started treatment with the rTDCS machine I bought in America.. it’s day 3, I do it twice a day using the FP2 F3 classic montage used for anxiety & depressive symptoms.. It’s early days as this type of treatment can take 10 days or more to kick in but I get the impression that pure depressive symptoms are slightly less.. unfortunately my anxiety is out the roof.. I’m not sure if that’s because of recent med withdrawals or my own illness.. can anyone surgest a supplement or product to help anxiety ? I was thinking of using I-thianine for anxiety as it raises seratonine & gaba but so far raising seratonine with me makes me aggressive.. what r your thoughts ? 

Share this post


Link to post
Altostrata

Are you still in the hospital? If so, you're right, you probably don't have any control over the drugs unless you find a sympathetic doctor.

 

You'll have to be out of the hospital to follow any suggestions you might get here.

Share this post


Link to post
MadMed

Update : 1st to say hello that I’m still alive & I’m still in hospital (though they have flatly refused to help me in any way what’s so ever) but I’m trying suppliments & rTDCS without them knowing.. wanted to share what I’m doing & have your opinions. rTDCS helped me 5 years ago the last time I came off drugs.. this time it’s doing nothing.. symptômes are to powerful.. but it’s only been just over 2 months since cold turkey.. it seems I’ve got worse since last post.. I’m wondering if it’s because of some of the suppliments? I’ve tried the following things :

- empowerplus (I know you lot are against it) 

- amino acids power Amino_supplement-facts.pdf

- vitD at 5000 iu a day

- magnesium 350mg x2 a day

Im about to add omega 3 Salmon Oil pills + potentially Ashwagandha & maybe other stuff.

 

The amino acids defiantly help some of my symptoms though I have to take a lot.. vitD helps a bit also .. emp+ I think is making me worse & I suspect may be just as damaging as the drugs were.. 

 

what do you think about the theory that multinutriants like emp+ at high dose may actually effect the brain in a similar way than drugs & intale sevear withdrawals? I can tell you that it does NOT react like a standard multivitamin (gives me headaches & nausea too) even if on paper it resembles one.. don’t ask me how or why I don’t know. Do you think or know that supplements can 1) interfear with or stop the healing process 2) cause their own withdrawals?

 

Also, I found this interesting vid about curing mental illness with multinutriants & the now accepted proof that meds long term actually worsen mental illness :

 

 

Hope your all doing well or better.

.. until next time ..

Jason

Share this post


Link to post
Altostrata

EmpowerPlus is a very weak multivitamin. The placebo effect may be working for you.

Share this post


Link to post
MadMed

Would you say the same for HardyNutritionals.com products, they have advised me to take 12 of thier Daily Essential Nutrients product ? If so please tell me what to take to help my symptoms.. I beg you.. my depression & anxiety & other symptoms both mentally & physically r intolerable.. either I’m suffering very long term protracted withdrawals or the supplements I’m taking r worsening symptoms or I have perminant or very long term brain damage from drugs or I have a permanent brain disfunction.. in all these eventualities I need help.. I’ve heard some people after years of meds can take 2 years or more to recover.. 1 person I talked to was bed ridden for 2 years.. another is just beginning to feel better after 4 years.. the problem for me is my symptoms are causing me to feel suicidal, aggressive, have panic attacks, manic episodes, am fluctuating massively all day from 1 state to another etc.. some symptoms are since taking stopping supplements, some are still from meds withdrawals.

Share this post


Link to post
MadMed

I’ve been looking through the site & it seems there’s a bit of interest & relief from taking Lithium Orotate .. I don’t know what the dose should be but I’m willing to try.. I’ve got a bottle of 5mg x60 .. can anyone advice me ? I’ve also started taking Ashwagandha & Rhodiole .. some people on Reddit said it’s safe to take these with low dose Lithium Orotate.. 

Share this post


Link to post
MadMed

A friend smuggled them in for me & there is a pharmacist right out side the hospital so I bought some things there.. I will fill out my drugs taken part but there r so many.. I’m currently on no psychiatric drugs.. it’s been 2 & half months.. I’m currently taking a bunch of supplements as I said but really need advice what I should or shouldn’t be taking.. some r helping a bit, some are not but I’m concerned about certain supplements & plants may actually worsen the problem in the long run or themselves may induce bad withdrawals. Where is the signature ? 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.